# SDR IPXA2016050502953

- Difficulty date: April 17, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: AEA7051501
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER LANDING GEAR LT PILLOW BLOCK LOWER MATING SURFACE HAS MODERATE CORROSION AROUND FWD.  MOUNT HOLE REPAIRED CORRODED CENTER LANDING GEAR LT PILLOW BLOCK LOWER MATING SURFACE IAW EA 011-5310-01-A6228, REV I/R AND EO MD-11 5340-60673-A.
